# SDR REXA2016021700243

- Difficulty date: February 17, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER IS CORRODED AT LOWER EDGE. CONTINUATION CARD 81517711 OP 191.  R & R SERVICE DOOR SEAL STRIKER, PN SH670-31412-7 TO REPAIR CORROSION IAW MWC 81517711 OP 116 & 191 FOR DETAIL OF WORK PERFORMED.
